Analysis Publications 2016

Journal article

Arada N. "On generalized Newtonian fluids in curved pipes." SIAM Journal on Mathematical Analysis. 2016;48:1210-1249.
Arada N. "ON GENERALIZED NEWTONIAN FLUIDS IN CURVED PIPES." SIAM J. Math. Anal.. 2016;48:1210-1249.
Arada N. "ON GENERALIZED NEWTONIAN FLUIDS IN CURVED PIPES." SIAM J. Math. Anal.. 2016;48:1210-1249.
Oliveira F. "A note on the existence of traveling-wave solutions to a Boussinesq system." Differential and Integral Equations. 2016;29(1-2):127-136.

Book

Nothing found

Book Chapter

Nothing found

Conference proceedings

Outreach Papers

Nothing found

Thesis

Nothing found